# SDR CA110907007

- Difficulty date: July 26, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bell 429
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Pin
- Condition: Loose
- Location: Emergency Float
- Part time: 62 hours
- Component: Emergency Float
- Component part number: 429706069
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REWORK,  INTERFACE BETWEEN THE EXTERNAL PIN AND THE LEVER WAS FOUND TO BE NOT ROBUST ENOUGH AND WOULD ALLOW THE EXTERNAL PIN TO MOVE WITHIN THE LEVER.  IF THE EXTERNAL PIN WAS TO MOVE COMPLETELY OUT OF THE LEVER, IT WOULD FALL OUT AND THE FLOAT BAG WOULD NO LONGER BE SECURED BY THE FWD ATTACHMENT.
